Application of Jacobi polynomials to approximate solution of a singular integral equation with Cauchy kernel P Karczmarek, D Pylak, MA Sheshko Applied mathematics and computation 181 (1), 694-707, 2006 | 33 | 2006 |
Singular integral equations with Cauchy and Hilbert kernels and theirs approximated solutions M Sheshko The Learned Society of the Catholic University of Lublin, Lublin, 2003 | 32 | 2003 |
Convergence of quadrature processes for a singular integral MA Sheshko Izvestiya vysshikh uchebnykh zavedenii. Matematika, 108-118, 1976 | 32 | 1976 |
Application of Faber polynomials to the approximate solution of singular integral equations with the Cauchy kernel P Wójcik, MA Sheshko, SM Sheshko Differential Equations 49, 198-209, 2013 | 25 | 2013 |
Inversion of Singular Integrals with Cauchy Kernels in the Case of an Infinite Integration Domain. D Pylak, M Sheshko Differential Equations 41 (9), 2005 | 13 | 2005 |
A Singular Integral Equation with a Cauchy Kernel on the Real Half-Line. D Pylak, R Smarzewski, M Sheshko Differential Equations 41 (12), 2005 | 10 | 2005 |
Singulyarnye integral’nye uravneniya s yadrami Koshi i Gil’berta i ikh priblizhennoe reshenie MA Sheshko Singular Integral Equations with Cauchy and Hilbert Kernels and Their …, 2003 | 9 | 2003 |
Orthogonal approximate solution of Cauchy-type singular integral equations R Smarzewski, MA Sheshko Computational Methods in Applied Mathematics 3 (2), 330-356, 2003 | 9 | 2003 |
Singular integral equation with Cauchy kernel on the real axis MA Sheshko, SM Sheshko Differential Equations 46, 568-585, 2010 | 8 | 2010 |
On the approximate solution of the Prandtl integro-differential equation MA Sheshko, GA Rasolko, VS Mastyanitsa Differentsial'nye Uravneniya 29 (9), 1550-1560, 1993 | 7 | 1993 |
Singular integral equation with Cauchy kernel on a complicated contour MA Sheshko, SM Sheshko Differential Equations 47 (9), 1344-1356, 2011 | 5 | 2011 |
Solution of a class of the first kind singular integral equation with multiplicative Cauchy kernel P Wójcik, MA Sheshko, D Pylak, P Karczmarek Annales Universitatis Mariae Curie-Skłodowska, sectio A–Mathematica 66 (2), 2012 | 4 | 2012 |
The convergence of a quadrature process for a singular integral with power-logarithmic singularity MA Sheshko, TS Yakimenko Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 82-84, 1980 | 4 | 1980 |
Numerical method for some singular integro-differential equations GA Rasol’ko, SM Sheshko, MA Sheshko Differential Equations 55, 1242-1249, 2019 | 3 | 2019 |
Inversion of singular integrals with multiplicative Cauchy kernel and infinite integration domain MA Sheshko, SM Sheshko Differential Equations 47, 534-546, 2011 | 3 | 2011 |
On the conditioning of the matrix of a linear algebraic system arising in the approximation of a singular integral equation with a Cauchy kernel MA Sheshko, DS Shulyaev, GA Rasolko, VS Mastyanitsa Differentsial'nye Uravneniya 35 (9), 1278-1285, 1999 | 3 | 1999 |
ON APPROXIMATE SOLUTION OF PRANDTLS INTEGRODIFFERENTIAL EQUATION MA Sheshko, GA RASOLKO, VS Mastyanitsa Differential Equations 29 (9), 1345-1354, 1993 | 3 | 1993 |
Integral equations containing multiple integrals with Cauchy kernels MA Sheshko Differentsial'nye Uravneniya 22 (3), 523-538, 1986 | 3 | 1986 |
METHODS OF APPROXIMATE SOLUTION OF SINGULAR INTEGRAL-EQUATIONS (SIE) MA Sheshko DOKLADY AKADEMII NAUK BELARUSI 21 (12), 1067-1069, 1977 | 3 | 1977 |
Application of Faber polynomials to the approximate solution of a generalized boundary value problem of linear conjugation in the theory of analytic functions MA Sheshko, P Karczmarek, D Pylak, P Wójcik Computers & Mathematics with Applications 67 (8), 1474-1481, 2014 | 2 | 2014 |